# SDR CALA2011050400338

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 24,431 hours, 8,380 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT HORIZONTAL STAB LOWER SKIN SHOW CRACK AT STA 101.90 JUST I/B OF DRAIN HOLE.  APROX 1 INCH IN LENGHT (MARKED) C-SCAN.  REPAIRED AD REFINISHED PER EC/RA 5510-02165 AND ISSUED DIP TO INSPECT REPAIR IN 56,000 FLIGHT CYCLES PER SRM 55-10-01 REPAIR II TABLE 204 AND AT 9000 FLIGHT CYCLE INTERVALS THERE AFTER.  DIP # 55-DIP CONTROL # 010234 LT HORIZ STAB LWR SKIN CRACKED.PER ECRA 5510-02165 COMPLETED REPAIR.  INSP REPAIR AT 56,000 TOTAL FLT CYCS PER PART 2 OF ECRA THEREAFTER EVERY 9,000 FLT CYCS PER PART 2 OF ECRA . 1) INIT: W/I 56K TOTAL A/C F/C. INIT WILL AUTO-ITO TO 2) RIR: W/I EVERY 9K F/C THEREAFTER (M&E 58-9955-8-1101)-ODEE
